Thursday, August 25, 2005

sick

Too sick to knit, even. I've had a cold, which started Sunday and developed, by Wednesday, into a sinus infection. Got my antibiotics RX yesterday (Levaquin), and woke up this morning so dizzy I could hardly walk. Sure enough, dizziness and nausea are side effects of the medication. Called the doctor's office, and they're sending a different RX to the pharmacy.

So, yes, too dizzy to sit up for any length of time, let alone concentrate enough to knit. I'm lying on the couch... Thank goodness for cable. I'm too dizzy to read much either, and would be stir crazy if not for Tivo and the History Channel (which, for once, isn't airing a full day of programming about WWII).

Not too sick to read a wee bit of email, however, and place an order with Webs for some 2/8 shetland yarn. I have a "western" reenacting event in September (as in, we pretend to be cowboys/frontier settlers) and I have a vague intent of knitting a shetland-style hap shawl in time for that. I ordered "weathered grey" and "terra cotta".

I think I'm gonna wait til next payday to order any Andean Silk from Knitpicks for the next corset sweater. I'm sure I won't get to it before then anyway, and I really should finish some of the projects I have on the backburner too (18th c. stockings for a friend, that red cotton sweater I started a while ago, etc.) I also am noodling around with some black Mysti Alpaca I bought a while ago, but I might rip that out and start again with a less boring pattern than the Shetland quatrefoil eyelet I'm using now.

2 Comments:

Blogger Beck said...

Hope you're feeling better soon!

7:26 PM  
Blogger dark_one said...

My name is Chris Brown and i would like to show you my personal experience with Levaquin.

I am 50 years old. Have been on Levaquin for 21 days now. Started feeling achilles tendon pain 5 days after starting levaquin. Physician and pharmacy NEVER provided information about this side effect, as the prescribing information states they should. I never made the connection that an antibiotic could cause this side effect so I finished the regimen. Six months later, including three months of physical therapy, walking better, though still feel occassional pain. Fault is with physician and pharmacist. Levaquin is an important drug for fighting infections, but should be prescribed second line. There are other proven options to try first. Indiscriminate use by physicians is causing needless side effects and dramtically increasing resistance problems.

I have experienced some of these side effects-
Achilles tendon damage, wrist pain

I hope this information will be useful to others,
Chris Brown

Levaquin Side Effects

9:58 AM  

Post a Comment

<< Home